# SDR CA031031007

- Difficulty date: June 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,664 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Condition: Failed
- Location: M/R Blade
- Component: Blade, Doug
- Component part number: 369A10045
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DI FOUND PIN .1250 OF AN INCH ABOVE LEAD/LAG LINK WHILE PREPARING TO INSTALL PIN INTO LEAD/LAG LINK.  UPON UNLATCHING OF CLIP OFF BOTTOM PORTION OF PIN, LOWER PORTION OF PIN WAS FOUND SHEARED OFF ABOUT .7500 INCH FROM BOTTOM. REMOVAL OF PIN REVEALED POSSIBLE CRACK STARTING OFF THREADED PORTION OF PIN.
